International Mathematical Forum

Online Edition, Vol. 11, 2016, no. 5-8

Vasile Lauric
      Remarks concerning the vanishing trace of commutators of the Cesaro operator
      International Mathematical Forum, Vol. 11, 2016, no. 5, 197-200
      http://dx.doi.org/10.12988/imf.2016.512100

Rabah Kellil
      Idempotent and inverse elements in strong ternary semirings
      International Mathematical Forum, Vol. 11, 2016, no. 5, 201-211
      http://dx.doi.org/10.12988/imf.2016.51191

Adil Kadir Jabbar, Noor Hazim Hasan
      On locally multiplication modules
      International Mathematical Forum, Vol. 11, 2016, no. 5, 213-226
      http://dx.doi.org/10.12988/imf.2016.512105

Daouda Faye, Mohamed Ben Fraj Ben Maaouia, Mamadou Sanghare
      Functor S^{-1}() and adjoint isomorphism
      International Mathematical Forum, Vol. 11, 2016, no. 5, 227-237
      http://dx.doi.org/10.12988/imf.2016.512101

Parviz Nasiri
      Estimation parameter of R=P(Y < X) for Lomax distribution with presence of outliers
      International Mathematical Forum, Vol. 11, 2016, no. 5, 239-248
      http://dx.doi.org/10.12988/imf.2016.512106

Agata Zirilli, Angela Alibrandi
      A logistic regression model to analyse the customer loyalty. A case study
      International Mathematical Forum, Vol. 11, 2016, no. 6, 249-257
      http://dx.doi.org/10.12988/imf.2016.6222

Gabriele Bardini, Gian Mario Gianella
      A historical walk along the idea of curvature, from Newton to Gauss passing from Euler
      International Mathematical Forum, Vol. 11, 2016, no. 6, 259-278
      http://dx.doi.org/10.12988/imf.2016.6223

Cheon Seoung Ryoo
      Some identities on the generalized twisted q-Euler polynomials with weak weight
      International Mathematical Forum, Vol. 11, 2016, no. 6, 279-285
      http://dx.doi.org/10.12988/imf.2016.613

Fatin Nadiah Mohamed Yussof, Maizah Hura Ahmad, Halijah Osman
      Modelling and forecasting Malaysian gold price using hybrid ANN-GARCH
      International Mathematical Forum, Vol. 11, 2016, no. 6, 287-294
      http://dx.doi.org/10.12988/imf.2016.614

F. Fonseca
      The solitary wave solution of the bidimensional Ginzburg-Landau equations using the tanh method
      International Mathematical Forum, Vol. 11, 2016, no. 6, 295-304
      http://dx.doi.org/10.12988/imf.2016.618

Zhengfei Wu, Jiangtao Shi
      On finite groups with some non-nilpotent subgroups being TI-subgroups
      International Mathematical Forum, Vol. 11, 2016, no. 7, 305-308
      http://dx.doi.org/10.12988/imf.2016.617

Suzete M. Afonso, Andre L. Furtado
      Existence and uniqueness of periodic solution for a class of impulsive second-order retarded functional differential equations
      International Mathematical Forum, Vol. 11, 2016, no. 7, 309-328
      http://dx.doi.org/10.12988/imf.2016.619

Richard F. Ryan
      Results for special cases of Goormaghtigh's equation and related equations
      International Mathematical Forum, Vol. 11, 2016, no. 7, 329-336
      http://dx.doi.org/10.12988/imf.2016.6117

Brian J. McCartin
      A geometric treatment of mixed/multiple hexachordal combinatoriality
      International Mathematical Forum, Vol. 11, 2016, no. 7, 337-352
      http://dx.doi.org/10.12988/imf.2016.512103

R. R. Kamalian, S. V. Balikyan
      On a property of non-constant 2-partitions of simple cycles
      International Mathematical Forum, Vol. 11, 2016, no. 8, 353-355
      http://dx.doi.org/10.12988/imf.2016.6116

A. Alameri, A. Modabish, A. Ayache
      New product operation on graphs and it's properties
      International Mathematical Forum, Vol. 11, 2016, no. 8, 357-368
      http://dx.doi.org/10.12988/imf.2016.612

Nurettin Bagirmaz
      Rough prime ideals in rough semigroups
      International Mathematical Forum, Vol. 11, 2016, no. 8, 369-377
      http://dx.doi.org/10.12988/imf.2016.6114

Joemar C. Endam, Mae D. Manahon
      On fuzzy JB-semigroups
      International Mathematical Forum, Vol. 11, 2016, no. 8, 379-386
      http://dx.doi.org/10.12988/imf.2016.6110

Joemar C. Endam, Randy C. Teves
      Some properties of cyclic B-algebras
      International Mathematical Forum, Vol. 11, 2016, no. 8, 387-394
      http://dx.doi.org/10.12988/imf.2016.6111

Zhaoli Ma, Lin Wang, Jinhong Zhao
      The split hierarchical monotone variational inclusions problems and fixed point problems for nonexpansive semigroup
      International Mathematical Forum, Vol. 11, 2016, no. 8, 395-408
      http://dx.doi.org/10.12988/imf.2016.6220